gastroenterologist-icon
Pain in stomach
Hi, I am using pan20 tablets whenever I'm getting stomach pain. Why am I getting stomach pain. And is there any way to treat this without using tablets?
134 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Hi, your symptoms are suggestive of gastritis. Avoid stress, spicy foods, alcohol, beverages like coffee tea, smoking etc.., drink plenty of water, have meals in time & 2-3hours before going to bed. Kindly consult Physician if symptoms persists....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.